# SDR SWAA2023061343961

- Difficulty date: May 1, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 58,122 hours, 34,829 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION* FLOOR BEAM STA 294.5 AT RBL 7.5 WL 208.1 HAS CORROSION AROUND FASTENER HOLE AS MARKED. 124-008<[01] STARTED REMOVING FASTENERS. REF. SRM. 51-40-02;[02] ACCOMPLISHED FLOOR BEAM UPPER CHORD REPAIR AT STA 294.5 AND BETWEEN LBL22 TO RBL24 IN REF B737-700 SRM 53-10-51-2R-16.;[03] RII...VERIFIED STEP 2; FLOOR BEAM UPPER CHORD REPAIR.
